# SDR A6WA201040131

- Difficulty date: February 15, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 17,197 hours, 16,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR SILL CRACKED AT FWD FLIP PLATE ANCHOR BOTTOM SIDE.  REPAIRED CARGO DOOR FLOOR SILL IAW REO 601R-53-61-1741.
